# SDR SWAA043220

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 32,937 hours, 28,482 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 6551524
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT AND LT HORIZONTAL STABILIZER FITTINGS FWD AND AFT SPAR CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
